MAUDE Adverse Event Report: COOK INC AMPLATZ ULTRA-STIFF CURVED EXCHANGE SUPPORT WIRE GUIDE; DQX WIRE, GUIDE, CATHETER

COOK INC AMPLATZ ULTRA-STIFF CURVED EXCHANGE SUPPORT WIRE GUIDE; DQX WIRE, GUIDE, CATHETER
Model Number G20320
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pma/510(k) #: preamendment.The event is currently under investigation.A follow-up report will be submitted upon receipt of additional information or completion of the investigation.
 
Event or Problem Description
It was reported, we received product order and during the inspection, it was observed a piece of black hair inside the primary packaging of the product, which is sealed.There was no patient involvement.
 
Additional Manufacturer Narrative
Investigation ¿ evaluation: the complaint device was not received for an evaluation.Images of the complaint device were provided.A document based investigation was conducted including a review of provided images, complaint history, the device history record, and quality control data.A review of the device history record found there are no non-conformances related to this incident.A review of complaint history records revealed there have been no other complaints associated with the complaint device lot number 8247330.Cook was unable to perform a physical evaluation on the complaint device as the product was not returned.However, the complaint was able to be confirmed based on images of the complaint device returned by the customer.It was identified that a missed verification step in manufacturing qc was the likely cause, but it is also possible that a potential breach and/or compromised packaging integrity could have likely contributed to this incident.The device was not returned in order to inspect the packaging to ensure that the seals remained intact to rule out a potential breach and/or compromised packaging integrity.The definitive conclusion for the reported issue could not be determined.Per the quality engineering risk assessment, no further action is warranted.Cook medical has notified the appropriate personnel and will continue to monitor this device via the complaints database for similar complaints.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
There has been no new information received since the last report submission.

Brand Name
AMPLATZ ULTRA-STIFF CURVED EXCHANGE SUPPORT WIRE GUIDE
Common Device Name
DQX WIRE, GUIDE, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key8199665
Report Number1820334-2018-03717
Device Sequence Number16533291
Product Code DXQ
UDI-Device Identifier00827002203204
UDI-Public(01)00827002203204(17)200929(10)8247330
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/29/2020
Device Model NumberG20320
Device Catalogue NumberTHSCF-35-260-3-AUS2
Device Lot Number8247330
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/04/2018
Supplement Date Received by Manufacturer02/01/2019
Initial Report FDA Received Date12/27/2018
Supplement Report FDA Received Date02/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1